# SDR MALA000775

- Difficulty date: December 28, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 448
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Connector
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK TO DTW.  RT ACM TEMP IS UNCONTROLLABLE AND RT BLEED CLOSED AND WOULD NOT REOPEN.  MAINTENANCE VERIFIED PIREP, CLEANED AND RESECURED CANNON PLUG TO RT DUAL TEMP CONTROL VALVE.  GROUND RAN A/C FOR 30 MINUTES.  OPS CHECK OF RT TEMPERATURE SYSTEM GOOD AT THIS TIME.
